For the past 6 months, I've had a lot of strange things going on - and I'm looking for answers. Most recently, I've been experiencing daily constant internal tremors (cannot be noticed by others) and daily but quick twitching (random body parts for about 10 seconds at a time every several hours). Occasionally I will feel a wave of tingling in my head or arm or leg for a few seconds and sometimes I wake up with my hand asleep (although I may sleep on it). In the past, I've also experienced problems with one eye (feeling of something in it and slightly blurry at times). I've had random tension headaches that lasted daily for a couple of weeks then went away out of the blue. I've also had random body pains here and there that I can't really explain. I have seen my doctor twice and he can't find anything wrong after doing neuro exam each time and also running a full set of bloodwork. I have also visited 2 eye specialists who said my eyes are fine and couldn't find a problem after running images and scans, etc.
Should I visit a neuro for a MRI or EMG test? Any further advice as to what may be wrong? I'm worried I might have MS or something else horrible. I also have anxiety issues - but I'm not convinced that all of these strange things are 100% attributed to that. I am 25/f and have up to this point been very healthy and active.
I do not know what causes these internal tremors, but I too suffer from them. I have DDG (digenerate disc disease) and athritis in my spine. I have been receiving epidural steroid injection for my back and leg pain. I recently start developing these internal tremors. Believing I could not explain them to my Doctor, I decided to try and wait them out. I am a registered nurse and thought I could either wait it out or research the problem to figure it out. I have read people who have suffered with this for years and all I can think is, "I cannot do this for years", the feeling makes me feel awful. I feel like I am constantly shaking in my chest and head, my hands do visibly shake somewhat and I constantly feel like I am "going" 90 MPH. I have stopped caffeine intake, alcohol intake, I exercise hoping this will help, but nothing helps. Finally, I located a blog in what someone mentioned they were taking Neurontin to help with this. I had been taking Neurontin for spinal pain, but I was giving me severe headaches so I stopped. I decided last night with a bout of serve insomnia from this, I decided to start again and give it a try, so I took one 300mg. This morning I believe I am feeling a little better. Yes, I do have a headache, but I will take a headache over the severe internal tremors. I plan on taking 300mg 3xday. This extremely conservative considering my spinal pain dosage at it's top was 2700 mgs. I have hopes for this and will keep you posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.